Article (Scientific journals)
A note on the Wiman–Valiron inequality
Grosse-Erdmann, Karl
2024In Archiv der Mathematik, 124 (1), p. 63-74
Peer Reviewed verified by ORBi
 

Files


Full Text
2025WimanValiron.pdf
Author postprint (332.12 kB)
Request a copy

All documents in ORBi UMONS are protected by a user license.

Send to



Details



Keywords :
30B10; 30D20; Entire function; Rate of growth; Wiman–Valiron inequality; Wiman–Valiron theory; Mathematics (all)
Abstract :
[en] The Wiman–Valiron inequality relates the maximum modulus of an analytic function to its Taylor coefficients via the maximum term. After a short overview of the known results, we obtain a general version of this inequality that seems to have been overlooked in the literature so far. We end the paper with an open problem.
Research center :
CREMMI - Modélisation mathématique et informatique
Disciplines :
Mathematics
Author, co-author :
Grosse-Erdmann, Karl  ;  Université de Mons - UMONS > Faculté des Sciences > Service d'Analyse fonctionnelle
Language :
English
Title :
A note on the Wiman–Valiron inequality
Publication date :
01 November 2024
Journal title :
Archiv der Mathematik
ISSN :
0003-889X
eISSN :
1420-8938
Publisher :
Birkhauser
Volume :
124
Issue :
1
Pages :
63-74
Peer reviewed :
Peer Reviewed verified by ORBi
Research unit :
S844 - Probabilité et statistique
Research institute :
Complexys
Funders :
Fonds De La Recherche Scientifique - FNRS
Funding number :
CDR J.0078.21
Funding text :
The author is supported by the Fonds de la Recherche Scientifique\u2014FNRS under Grant no CDR J.0078.21.
Available on ORBi UMONS :
since 13 January 2025

Statistics


Number of views
5 (0 by UMONS)
Number of downloads
0 (0 by UMONS)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
OpenCitations
 
0
OpenAlex citations
 
0

Bibliography


Similar publications



Contact ORBi UMONS